# SDR REXA2022011900114

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690331261D
- Condition: Corroded
- Location: Bs 661 S17-18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CORRODED AT FS 661.00 BETWEEN STGR 17L AND 18L.  REMOVED AND REPLACED LH FS 661+16 BETWEEN STGR 18L TO STGR 7L IAW CRJ 900 SRM 51-42-06/21-001-001-A01
